Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 3 (2007), 077, 21 pages      math.DS/0612467      http://dx.doi.org/10.3842/SIGMA.2007.077

Global Stability of Dynamic Systems of High Order

Mohammed Benalili and Azzedine Lansari
Department of Mathematics, B.P. 119, Faculty of Sciences, University Abou-bekr BelKaïd, Tlemcen, Algeria

Received December 18, 2006, in final form June 04, 2007; Published online July 15, 2007

Abstract
This paper deals with global asymptotic stability of prolongations of flows induced by specific vector fields and their prolongations. The method used is based on various estimates of the flows.

Key words: global stability; vector fields; prolongations of flows.

pdf (276 kb)   ps (192 kb)   tex (16 kb)

References

  1. Benalili M., Lansari A., Ideal of finite codimension in contact Lie algebra, J. Lie Theory 11 (2001), 129-134.
  2. Benalili M., Lansari A., Une propriété des idéaux de codimension finie en algèbre de Lie des champs de vecteurs, J. Lie Theory 15 (2005), 13-26.
  3. Fenichel N., Asymptotic stability with rate conditions, Indiana Univ. Math. J. 23 (1973/1974), 1109-1137.
  4. Gutierrez C., A solution to the bidimensional global asymptotic stability conjecture, Ann. Inst. H. Poincaré Anal. Non Linéaire 12 (1995), 627-671.
  5. Hahn W., Stability of motions, Springer-Verlag, New York, 1967.
  6. Libre J., Teixeria M., Global asymptotic stability for a class of discontinuous vector fields in R2, Dyn. Syst. 122 (2007), 133-146.
  7. Shafer D.S., Structure and stability of gradient polynomial vector fields, J. London Math. Soc. (2) 41 (1990), 109-121.
  8. Meisters G.H., Global stability of dynamical systems, SIAM Rev. 31 (1989), 147-151.
  9. Zajtz A., Global version of a Sternberg linearization theorem, Roczik Nauk. Dydact. Prace Mat. (2000), no. 17, 265-269.
  10. Zajtz A., Some division theorems for vector fields, Ann. Polon. Math. 58 (1993), 19-28.

Previous article   Next article   Contents of Volume 3 (2007)